# SDR R61A201710310807

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 33,939 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DIFFICULT TO ARM. ADJUSTED L2 DOOR FLOOR GIRT BAR FWD FITTING, OPS CHECK GOOD REF AMM 53-01-39.
